| Model Number |
G46206 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - pma/510(k) # exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, the tip of a ncircle tipless stone extractor broke, rendering it impossible to deploy the extractor to capture kidney stones during an unknown procedure.A second extractor was opened to continue and complete the procedure.There have been no report of a patient experiencing adverse effects or requiring additional procedures due to this occurrence.Additional information has been requested.